# SDR ZIAA98005

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- Engine: Allsn 501D13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 4 Eng Gb
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

YIP - SHUT DOWN NR 4 ENGINE FOR REDUCTION GEAR BOX LOW OIL PRESSURE INDICATIONS.  GROUND RUN NR 4 ENGINE AND FOUND STARTER LEAKING.  RESEALED STARTER GARLOCK AND SHAFT.  CHECKED REDUCTION GEAR MAGNETIC PLUG FOR CONTAMINATION, INSUFFICIENT CONTAMINATION FOUND.  CHANGED RGB OIL SCREEN, OPS CHECK GOOD ON GROUND RUN.  (M)
